Authors: Bohner, Martin
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Trench's perturbation theorem for dynamic equations
Journal: Discrete Dynamics in Nature and Society
Volume: 2007
Issue: 1
Issue Date: 1-Dec-2007
Rank: M22
ISSN: 1026-0226
DOI: 10.1155/2007/75672
Abstract: 
We consider a nonoscillatory second-order linear dynamic equation on a time scale together with a linear perturbation of this equation and give conditions on the perturbation that guarantee that the perturbed equation is also nonoscillatory and has solutions that behave asymptotically like a recessive and dominant solutions of the unperturbed equation. As the theory of time scales unifies continuous and discrete analysis, our results contain as special cases results for corresponding differential and difference equations by William F. Trench.
Publisher: Hindawi

Show full item record

SCOPUSTM   
Citations

9
checked on May 23, 2024

Page view(s)

26
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.